MathSciNet Relay Station
MathSciNet bibliographic data
MR412493 (54 #616) 32M15 (22E45)
Takeuchi, Masaru Polynomial representations associated with symmetric bounded domains. Osaka J. Math. 10 (1973), 441–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement